| Model Number |
800SR24 |
| Medical Device Problem Codes |
Thickening of Material (4056); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Dyspnea (1816); Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
03/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that post implant of this 24mm simulus mitral annuloplasty ring, it was explanted and replaced with a non-medtronic mechanical valve due to moderate to severe mitral regurgitation.It was stated that during the explant procedure, it was noted that the 24mm simulus mitral annuloplasty ring was dehisced specifically at the area of p2 and p3, significantly scarred down, thickened and appeared to exhibit rheumatic changes.It was reported that prior to explant, the patient developed significant shortness of breath and was found to have severe bivalvular dysfunction in the setting of massive volume overload with left ventricular ejection fraction of 50% to 55%.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.